# SDR IPXA09856179

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 57695893
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-07 LT WING XFS 270.5 EDGE REPAIR HAS WRINKLING AT THE FWD MOST POINT OF REPAIR AREAS FASTENERS.  REPAIR ACCOMPLISHED PER TIMCO REO-G12679 AND EO DC8-5730-33484-A.
